Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Order and dimension


Author: Richard M. Cohn
Journal: Proc. Amer. Math. Soc. 87 (1983), 1-6
MSC: Primary 12H05
MathSciNet review: 677218
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It will be shown that the conjectured Jacobi bound for the order of differential systems cannot be valid if a very natural conjecture concerning the differential dimension of such systems is false.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12H05

Retrieve articles in all journals with MSC: 12H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0677218-6
Keywords: Jacobi bound, differential dimension, order, dimension conjecture, Ritt bound
Article copyright: © Copyright 1983 American Mathematical Society